I have received VERY LITTLE support on the issues surrounding my monthly cycles from medics, partly due to lack of research in the field, partly due to the often joked about nature of the subject, and partly because I have Asperger Syndrome, so most of my "issues" get pinned on that, I mean why would doctors bother to run a load of very expensive tests when they have the perfect excuse and reason for my symptoms, which are becoming a great concern to me. The symptoms include: Manic style mood "changes" I say changes because I feel like I'm changing, not just getting mood swings. The feeling of switching personalities, if you have ever read Jekyl & Hyde this will pretty much give you a bassline. I can be like 5 different personalities in the space of 10 minutes. I feel these "sensations" of deep dark lows, mad raging anger, not being able to concentrate, and almost euphoric highs of empathy and inteligence, it feels like I've taken a drug and the drug is running through my veins, it feels physical too. The defining factor between this and a mental illness is it only effects me for half the month, and vanishes as soon as my period comes on. Most of the time it keeps me trapped in the house, as I never know when I'll have a "rage" and I fear hurting someone or myself in this state. It has stopped me from following all my dreams, near runined all my chances at friendships, pushed people away, gotten me into dangerous situations with members of the public etc. This is not to mention the dehabilitating physical symptoms that come along at the same time, the mental ones are bad enough to manage without the psysical ones, which include a horrible fish taste in my mouth, feeling sick, aching, total exhaustion, blinding migrane style headaches, feeling constantly cold, sneezing, coughing, flu like symptoms, the list goes on and on. When I explained it to my mum she had to ask if I was pregnant, as that is what these symptoms are like, but I'm not, I've felt like this for a very long time, ever since I was stupid enough to go on the pill, I had all these symptoms as servere side effects, stopped taking it then they all returned as these symptoms.